# SDR LR7A9723

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287F
- Make and model: Lkheed 188C
- Aircraft serial: 1148
- Engine: Allsn 501D13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

SHUTDOWN NR 1 ENG DUE TO ENG LOW OIL PRESSURE LIGHT ILLUMINATION AND LESS THAN 130 PSI REDUCTION GEAR IN FLIGHT AT 0715Z.  REPLACED NR 1 ENGINE PER ONE120.
